Capozziello, Salvatore (2008) Spherically symmetry in f(R)-gravity. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Spherically symmetry in f(R)-gravity
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, A. Stabile, A. Troisi
Date: 2008
Number of Pages: 14
Department: Scienze fisiche
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2008
Volume: 25
Page Range: 085004-085017
Number of Pages: 14
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42

Actions (login required)

View Item View Item